# SDR AALA20150922005

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 46,092 hours, 22,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP AT STATION 863 TO 866 HAS CORROSION OUT OF LIMITS.  BLENDED AREA WAS OUT OF LIMITS.  REPLACED RT CUSP SECTION FROM STATION 845 TO 905 IAW AARD 53-20-00-16, SRM 51-10-03-001, SRM 51-30-05 & DWG FDK 3203.
